MathSciNet Relay Station
MathSciNet bibliographic data
MR304976 (46 #4106) 43A15
Bożejko, M.; Pytlik, T. Some types of lacunary Fourier series. Colloq. Math. 25 (1972), 117–124, 164.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement